Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Taking cerazette. Had 2 week long period. Feeling sick, lost appetite, low blood pressure, episodes of migraines with aura. Cause?

Hello, I m a 32 year-old English woman. I ve been on Cerazette for nearly 2 years. Generally I m happpy with it but this is the second or third time I ve had a 2 week-long period. 2 weeks ago I had my normal 4 days, it stopped for 2, came back a little for about 3, stopped again, then back again yesterday morning. I m feeling sick and have lost my appetite . I m 55kg, 173cm tall, low blood pressure , history of very infrequent migraines with aura.
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi Sarah,
Thanks for writing in.
Since Cerazette has desogestrel , it can cause quite a few bleeding abnormalities. Usually, the bleeding becomes more infrequent as the time a person stays on this drug increases. As in your case, since the bleeding is getting prolonged, I would suggest you speak with your physician about switching you to another contraceptive.
I would also suggest that an ultrasound of the pelvis be done to rule out any other disease process that we may be missing.
Hope this helps
Answered: Tue, 26 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor